MathSciNet Relay Station
MathSciNet bibliographic data
MR1023350 53C25 (32L05 53C55 57R20)
Blažić, Novica On almost Einstein holomorphic vector bundles over Hermitian surfaces. Proc. Amer. Math. Soc. 110 (1990), no. 1, 201–209.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement